TU Darmstadt / ULB / TUbiblio

STABILITY OF EXPLICIT ONE-STEP METHODS FOR P1-FINITE ELEMENT APPROXIMATION OF LINEAR DIFFUSION EQUATIONS ON ANISOTROPIC MESHES

Huang, Weizhang and Kamenski, Lennard and Lang, Jens (2016):
STABILITY OF EXPLICIT ONE-STEP METHODS FOR P1-FINITE ELEMENT APPROXIMATION OF LINEAR DIFFUSION EQUATIONS ON ANISOTROPIC MESHES.
In: Siam Journal on Numerical Analysis, pp. 1612-1634, 54, (3), ISSN 0036-1429,
[Online-Edition: http://dx.doi.org/10.1137/130949531],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Huang, Weizhang and Kamenski, Lennard and Lang, Jens
Title: STABILITY OF EXPLICIT ONE-STEP METHODS FOR P1-FINITE ELEMENT APPROXIMATION OF LINEAR DIFFUSION EQUATIONS ON ANISOTROPIC MESHES
Language: German
Journal or Publication Title: Siam Journal on Numerical Analysis
Volume: 54
Number: 3
Divisions: Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 30 Nov 2016 12:18
Official URL: http://dx.doi.org/10.1137/130949531
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item